Show simple item record

dc.rights.licenseAtribución-NoComercial 4.0 Internacional
dc.contributor.authorGuier, Jorge I.
dc.date.accessioned2019-07-03T02:11:36Z
dc.date.available2019-07-03T02:11:36Z
dc.date.issued2015-01-01
dc.identifier.issnISSN: 2357-4100
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/66472
dc.description.abstractEl propósito de este artículo es caracterizar los subanillos convexosde los f-anillos von Neumann regulares. Estos son los f-anillos reducidos,proyectables y que satisfacen la propiedad de convexidad, i.e.: para todo a, b,si 0 a b entonces b divide a. Tambien se da una version real cerrada deeste resultado.
dc.description.abstractThe purpose of this paper is to characterize the lattice-orderedconvex subrings of von Neumann regular f-rings. They turn out to be thereduced projectable f-rings satisfying the convexity property, i.e.: for all a, b,if 0 a b then b divides a. A real closed version of this result can also bestated.
dc.format.mimetypeapplication/pdf
dc.language.isospa
dc.publisherUniversidad Nacional de Colombia - Sede Bogotá - Facultad de Ciencias - Departamento de Matemáticas - Sociedad Colombiana de Matemáticas
dc.relationhttps://revistas.unal.edu.co/index.php/recolma/article/view/54177
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas
dc.relation.ispartofRevista Colombiana de Matemáticas
dc.rightsDerechos reservados - Universidad Nacional de Colombia
dc.rights.urihttp://creativecommons.org/licenses/by-nc/4.0/
dc.subject.ddc51 Matemáticas / Mathematics
dc.titleSubanillos reticulados convexos de f-anillos von Neumann regulares
dc.typeArtículo de revista
dc.type.driverinfo:eu-repo/semantics/article
dc.type.versioninfo:eu-repo/semantics/publishedVersion
dc.identifier.eprintshttp://bdigital.unal.edu.co/67500/
dc.relation.referencesGuier, Jorge I. (2015) Subanillos reticulados convexos de f-anillos von Neumann regulares. Revista Colombiana de Matemáticas, 49 (1). pp. 161-170. ISSN 2357-4100
dc.rights.accessrightsinfo:eu-repo/semantics/openAccess
dc.subject.proposalLattice-ordered ring
dc.subject.proposalProjectable f-ring
dc.subject.proposalvon Neumann regular ring
dc.subject.proposalConvex subring
dc.subject.proposalFirst convexity property
dc.subject.proposalReal closed ring
dc.subject.proposalRing of quotients
dc.subject.proposalValuation ring
dc.subject.proposalAnillo reticulado
dc.subject.proposalf-anillo proyectable
dc.subject.proposalanillo von Neumann regular
dc.subject.proposalSubanillo convexo
dc.subject.proposalPrimera propiedad de convexidad
dc.subject.proposalAnillo real cerrado
dc.subject.proposalAnillo de cocientes
dc.subject.proposalAnillo de valuación
dc.type.coarhttp://purl.org/coar/resource_type/c_6501
dc.type.coarversionhttp://purl.org/coar/version/c_970fb48d4fbd8a85
dc.type.contentText
dc.type.redcolhttp://purl.org/redcol/resource_type/ART
oaire.accessrightshttp://purl.org/coar/access_right/c_abf2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Atribución-NoComercial 4.0 InternacionalThis work is licensed under a Creative Commons Reconocimiento-NoComercial 4.0.This document has been deposited by the author (s) under the following certificate of deposit